Items where Author is "Gao, Xiaoyan"
Group by: Item Type | No Grouping Number of items: 2. Gao, Xiaoyan (2022) Nonconstant positive steady states and pattern formation of a diffusive epidemic model. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (20). pp. 1-19. ISSN 1417-3875 Li, Wanjun and Gao, Xiaoyan and Fu, Shengmao (2019) Temporal and spatial patterns in a diffusive ratio-dependent predator–prey system with linear stocking rate of prey species. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (80). pp. 1-26. ISSN 1417-3875 |